# SDR SWAA2021122755277

- Difficulty date: December 22, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 55,888 hours, 33,234 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rh Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED PANEL LOWER SURFACE HAS CRACK IN SUPPORT WEB ANGLE. ; / [01] REMOVED BULKHEAD ASSEMBLY (REF IPC 57-50-00-25 ITEM 10) AND WEB (REF IPC 57-50-00-25 ITEM 290) REF SRM 51-40-02. ALL REMOVED HARDWARE IS BAGGED AND LABELED WITH ASSOCIATED REMOVED COMPONENTS.  SEE NOTES ON PARTS TAGS FOR SPECIFIC INSTALLATION LOCATIONS.; [02] REMOVED AND REPLACED REF SRM 51-40-02
